# SDR UPS97824569

- Difficulty date: September 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N808UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46008
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Panel
- Condition: Cracked
- Location: Lt Te Flap Slot
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-N/A, FOUND LT WING UPPER INBD SLOT PANEL CRACKED .75 LONG AT STA XFS220.  REMOVED CRACKED SLOT PANEL, DRILLED, TREATED, PRIMED AND INSTALLED NEW SLOT PANEL IAW DC8 SRM 57-1-0, 51-1-8, 51-3-0, 51-1-21.
